Panadol Night Pain provides effective relief from pain which causes disruption to your sleep. It contains Paracetamol which reduces pain and high temperatures. The Diphenhydramine is a mild sedative which eases you into a good nights rest.
Bedtime pain, for example rheumatic and muscle pain, backache, neuralgia, toothache, migraine, headache and period pain which is causing difficulty in getting to sleep.
For oral use at bedtime only.
Adults including the elderly and children aged 16 and over.
Take two tablets about 20 minutes before bedtime.
Do not take more than 2 tablets in 24 hours.
Contains paracetamol: Do not take with any other paracetamol containing products.
Children: Do not give Panadol Nightpain to children under 16 years of age.
Paracetamol 500mg, Diphenhydramine Hydrochloride 25mg.